MathSciNet Relay Station
MathSciNet bibliographic data
MR422401 20D05
Aschbacher, Michael; Seitz, Gary M. Involutions in Chevalley groups over fields of even order. Nagoya Math. J. 63 (1976), 1–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement